Travaux récents sur les algèbres universelles
Séminaire Dubreil. Algèbre et théorie des nombres, Volume 19 (1965-1966) no. 1, Talk no. 4, 9 p.
@article{SD_1965-1966__19_1_A3_0,
     author = {Crestey, Maurice},
     title = {Travaux r\'ecents sur les alg\`ebres universelles},
     journal = {S\'eminaire Dubreil. Alg\`ebre et th\'eorie des nombres},
     note = {talk:4},
     publisher = {Secr\'etariat math\'ematique},
     volume = {19},
     number = {1},
     year = {1965-1966},
     zbl = {0189.01702},
     language = {fr},
     url = {http://www.numdam.org/item/SD_1965-1966__19_1_A3_0/}
}
TY  - JOUR
AU  - Crestey, Maurice
TI  - Travaux récents sur les algèbres universelles
JO  - Séminaire Dubreil. Algèbre et théorie des nombres
N1  - talk:4
PY  - 1965-1966
DA  - 1965-1966///
VL  - 19
IS  - 1
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/SD_1965-1966__19_1_A3_0/
UR  - https://zbmath.org/?q=an%3A0189.01702
LA  - fr
ID  - SD_1965-1966__19_1_A3_0
ER  - 
%0 Journal Article
%A Crestey, Maurice
%T Travaux récents sur les algèbres universelles
%J Séminaire Dubreil. Algèbre et théorie des nombres
%Z talk:4
%D 1965-1966
%V 19
%N 1
%I Secrétariat mathématique
%G fr
%F SD_1965-1966__19_1_A3_0
Crestey, Maurice. Travaux récents sur les algèbres universelles. Séminaire Dubreil. Algèbre et théorie des nombres, Volume 19 (1965-1966) no. 1, Talk no. 4, 9 p. http://www.numdam.org/item/SD_1965-1966__19_1_A3_0/

[1] Birkhoff (Garrett). - Universal algebra, Proceedings of the first Canadian mathematical Congress [1945, Montreal], p. 310-326. - Toronto, The University of Toronto Press, 1946. | MR | Zbl

[2] Bourbaki (Nicolas) . - Algèbre, chapitre 2 : Algèbre linéaire, 3e édition. - Paris, Hermann, 1962 (Act. scient. et ind., 1236 ; Bourbaki, 6). | MR | Zbl

[3] Bourbaki (Nicolas). - Algèbre, chapitre 8 : Modules et anneaux semi-simples. - Paris, Hermann, 1958 (Act. scient. et ind., 1261 ; Bourbaki, 23). | MR | Zbl

[4] Dubreil (Paul). - Lectures on the algebraic theory of semigroups. - New Orleans, Tulane University, 1962.

[5] Dubreil (Paul). - Cours de la Faculté des Sciences de Paris, 1964/65 (non publié).

[6] Dubreil (Paul). - Endomorphismes, Séminaire Dubreil-Pisot : Algèbre et Théorie des Nombres, t. 18, 1964/65, n° 23, 20 p. | Numdam | Zbl

[7] Goetz (A.) et Ryll-Nardzewski (C.). - On bases of abstract algebras, Bull. Acad. pol. Sc., Série math., astr. et phys., t. 8, 1960, p. 157-161. | MR | Zbl

[8] Grätzer (G.). - A theorem on doubly transitive permutation groups with applications to universal algebras, Fund. Math., t. 53, 1963/64, p. 25-41. | MR | Zbl

[9] Kuroš (A.G.). - Lekcij po obščej algebre. - Moskva, 1962 ; Lectures on general algebra, translated from the Russian by K. A. Hirsch. - New York, Chelsea Publishing C°, 1963. | MR

[10] Marczewski (E.) . - A general scheme for the notions of independence in mathematics, Bull. Acad. pol. Sc., Série math., astr. et phys., t. 6, 1958, p. 731-736. | MR | Zbl

[11] Marczewski (E. ) . - Independance in some abstract algebras, Bull Acad. pol. Sc., Série math., astr. et phys., t. 7, 1959, p. 611-616. | MR | Zbl

[12] Marczewski (E.). - Independance and homomorphisms in abstract algebras, Fund. Math., t. 50, 1961/62, p. 45-61. | MR | Zbl

[13] Narkiewicz (W.). - Independance in a certain class of abstract algebras, Fund. Math., t. 50, p. 333-340. | MR | Zbl

[14] Narkiewicz (W.). - A note on v*-algebras, Fund. Math., t. 52, 1963, p. 289- 290. | MR | Zbl

[15] Narkiewicz (W.). - On a certain class of abstract algebras, Fund. Math., t. 54, 1964, p. 115-124. | MR | Zbl

[16] Schmidt (J. ) . - Concerning some theorems of Marczewski on algebraic independance, Coll. Math., t. 13, 1964, p. 11-15. | MR | Zbl

[17] Świerczkowski (S.). - On isomorphic free algebras, Fund. Math., t. 50, p. 1961/62, p. 35-44. | MR | Zbl

[18] Urbanik (K.). - Representation theorems for Marczewski's algebras, Fund. Math., t. 48, 1960, p. 147-167. | MR | Zbl

[19] Urbanik (K.). - A representation theorem for v*-algebras, Fund. Math., t. 52, 1963, p. 291-317. | MR | Zbl

[20] Urbanik (K.). - A representation theorem for two-dimensional v*-algebras, Fund. Math., t. 57, 1965, p. 215-236. | MR | Zbl

[21] Urbanik (K. ) . - Linear independance in abstract algebras, Coll. Math. (à paraître). | Zbl